# SDR CALA2022021400386

- Difficulty date: February 14, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 62,172 hours, 18,598 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Cover
- Part number: NA
- Condition: Missing
- Location: 3l Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR-MOUNTED ESCAPE SYSTEM DOOR 3L - A EVACUATION SLIDE PROBLEM WAS ENCOUNTERED WHICH IS NOT COVERED IN THE FAULT CODE DIAGRAMS FA REPORTS EMERGENCY  TEST SWITCH PLASTIC  PROTECTIVE COVER MISS ING AT DOOR 3L PICTURED ADDED ITEM DOES NOT REQUIRE GUARD,SEE IPC 33-51-01-25A ITEM 35 LIGHTS TEST NORMAL.
